CaltechAUTHORS
  A Caltech Library Service

Isometries between the spaces of L^1 holomorphic quadratic differentials on Riemann surfaces of finite type

Earle, Clifford J. and Markovic, V. (2003) Isometries between the spaces of L^1 holomorphic quadratic differentials on Riemann surfaces of finite type. Duke Mathematical Journal, 120 (2). pp. 433-440. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20170508-104144377

[img] PDF - Published Version
See Usage Policy.

58Kb
[img] Postscript - Submitted Version
See Usage Policy.

1131Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170508-104144377

Abstract

By applying the methods of V. Markovic [7] to the special case of Riemann surfaces of finite type, we obtain a transparent new proof of a classical result about isometries between the spaces of L^1 holomorphic quadratic differentials on such surfaces.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1215/S0012-7094-03-12029-3DOIArticle
http://projecteuclid.org/euclid.dmj/1082138591PublisherArticle
Additional Information:© 2003 Duke University Press. Received 11 July 2003. Revision received 14 August 2003. Markovic’s research partly supported by an Engineering and Physical Sciences Research Council advanced research fellowship. C. Earle thanks the Mathematics Institute of the University of Warwick for its hospitality while the research reported here was carried out.
Funders:
Funding AgencyGrant Number
Engineering and Physical Sciences Research Council (EPSRC)UNSPECIFIED
Issue or Number:2
Classification Code:2000 Mathematics Subject Classification. Primary 30F10; Secondary 30F60
Record Number:CaltechAUTHORS:20170508-104144377
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170508-104144377
Official Citation:Earle, Clifford J.; Markovic, V. Isometries between the spaces of L1 holomorphic quadratic differentials on Riemann surfaces of finite type. Duke Math. J. 120 (2003), no. 2, 433--440. doi:10.1215/S0012-7094-03-12029-3. http://projecteuclid.org/euclid.dmj/1082138591
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77257
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:08 May 2017 20:04
Last Modified:03 Oct 2019 17:55

Repository Staff Only: item control page